Skip to Main content Skip to Navigation
Journal articles

Iterative solving of variational inclusions under Wijsman perturbations

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00507804
Contributor : Michel H. Geoffroy <>
Submitted on : Sunday, August 1, 2010 - 4:42:12 PM
Last modification on : Wednesday, July 18, 2018 - 8:11:27 PM

Identifiers

  • HAL Id : hal-00507804, version 1

Collections

Citation

Michel H. Geoffroy, Alain Piétrus, Célia Jean-Alexis. Iterative solving of variational inclusions under Wijsman perturbations. Journal of Global Optimization, Springer Verlag, 2008, 42 (1), pp.111-120. ⟨hal-00507804⟩

Share

Metrics

Record views

98